# SDR 96FDEA00693

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON FLOOR BEAM BS 360 LBL 12 RBL 5 AND 48 WL 208.  REPAIRED FLOOR BEAM BS 360 LBL 12 AND RBL 5 WL 208.  FOUND FLOOR BEAM BS 360 RBL 48 TO BE WITHIN SERVICEABLE LIMITS.  CLEANED AND TREATED BS 360 RBL 48 WL 208 PER FEDEX SRM 51-10-6.  REPAIRED FLOOR BEAM BS 360 LBL 12 AND RBL 5 WL 208 PER FEDEX SRM 53-10-8.
